# SDR IPXA2025041588630

- Difficulty date: April 13, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 28,285 hours, 17,493 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FLOOR STRUCTURE FR79/-Y450 UNDER FLOOR PANEL 262EM SEAT TRACK CORRODED. DOT 11-023.  VERIFIED REMOVAL OF CORROSION ON SEAT TRACK IAW A300-600F SRM 51-74-10. ORIGINAL MATERIAL THICKNESS .535", MATERIAL LOSS .021", MATERIAL LEFT .514". THE LOSS IS IN LIMITS  IAW A300-600F SRM53-10-16.
